MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD STATLOCK; CATHETER SECUREMENT DEVICE
Catalog Number UNKNOWN
Medical Device Problem Codes Misconnection (1399); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that there is a problem with the closing mechanism.It does not stay closed, reopens automatically, or if it does close, it does not hold over time and can reopen at any moment.Seems to apply to any size.Most of the time placed under ultrasound guidance.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a latch that would not stay closed was confirmed and determined to be supplier related.The products returned for evaluation were one 6-8.5fr universal plus statlock without product information and one 12-14fr statlock for ref: vupd1214 and lot: jujx1566.No defects were identified in the 12-14fr statlock.Given the lack of relation of the 12-14fr to any reported event, receipt of the device will be documented in this investigation, but the rest of the investigation will be conducted on the 6-8.5fr statlock only.A gross visual inspection of the 6-8.5fr universal plus statlock was unremarkable.The unit was functionally tested by attempting to close the latch.The latch was able to be closed.However, any slight movement of the retainer would cause the latch to release from the catch on its own.Microscopic inspection at the interface between the latch tabs and the catch found that the latch tabs would not fully advance into the catch when the latch was in the closed position.The latch tabs were measured and found to be within specification.The distance from the silicone bump pad to the edge of the retainer was measured and found to be too large.A larger distance in this area would cause the door of the retainer to sit further away from the catch when closed, preventing the latch tabs from fully advancing into the catch.The features observed indicated that the retainer was incorrectly molded during product manufacture.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
BARD STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24384370
Report Number3006260740-2026-00952
Device Sequence Number10257629
Product Code KMK
UDI-Device Identifier00801741083426
UDI-Public(01)00801741083426(11)241124(17)270928(10)JUJX0720
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown